Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Undergone cataract operation. Now facing dryness in eye. Any eye drop or natural treatment?

User rating for this question
Very Good
Answered by

Practicing since : 1977
Answered : 1036 Questions

My Dad has undergone cataract operation in both his eyes two years back. He is recently facing this problem of his eyes feeling very dry & he feels like splashing water in his eyes every now & then. Is there any eye drops that you can suggest or may be some natural treatment to solve this problem.
Posted Tue, 14 May 2013 in Vision and Eye Disorders
Answered by Dr. N. K. Misra 45 minutes later
thanks for sending your query to us.
This is dry eye and this usually happens as the surface oil producing cells are depleted.
There are various grades of such lubricating drops and gels available .
There is a group of eye drops including Lubrax and Tears Naturale eye drops.These are to be put in 3to 4 times a day.
Beyond this there are gel formulations like Gentele gel ,they last longer and are to be used lesser.
Start with eye drops and your father will be fine.
Please do get back to me in case of any further query in this regard.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor